MAUDE Adverse Event Report: PHARMA TECH SOLUTIONS, INC. GENULTIMATE!; BLOOD GLUCOSE TEST STRIPS

PHARMA TECH SOLUTIONS, INC. GENULTIMATE!; BLOOD GLUCOSE TEST STRIPS
Model Number 100-50
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
A customer complaint prompted an investigation by our company into a potential product malfunction.We had the customer's product tested by a 3rd-party (initial reporter) with whole blood at a low glucose level and a high glucose level.The strip readings were compared to the glucose levels, which were measured using a ysi 2300 stat plus glucose analyzer.By this method, it was determined that the customer's product was giving falsely high results at the low glucose level, while the high glucose level results were within acceptable limits.

Brand Name
GENULTIMATE!
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
PHARMA TECH SOLUTIONS, INC.
2660 townsgate rd. ste. 300
westlake village, ca
MDR Report Key9862935
Report Number3007197758-2020-00001
Device Sequence Number11319074
Product Code NBW
UDI-Device Identifier00868906000100
UDI-Public00868906000100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2021
Device Model Number100-50
Device Catalogue Number100-50
Device Lot Number9008A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1